Proceedings of the Imperial Academy

Zur Theorie der Normenrestsymbole über diskret perfekten Körpern

Tadasi Nakayama and Mikao Moriya

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 129-131.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573629

Digital Object Identifier
doi:10.3792/pia/1195573629

Mathematical Reviews number (MathSciNet)
MR0015063

Zentralblatt MATH identifier
0061.06011

Subjects
Primary: 09.1X

Citation

Nakayama, Tadasi; Moriya, Mikao. Zur Theorie der Normenrestsymbole über diskret perfekten Körpern. Proc. Imp. Acad. 19 (1943), no. 3, 129--131. doi:10.3792/pia/1195573629. https://projecteuclid.org/euclid.pja/1195573629


Export citation